BibTeX record journals/amc/LiSW15

download as .bib file

@article{DBLP:journals/amc/LiSW15,
  author    = {Tiexiang Li and
               Juntao Sun and
               Tsung{-}fang Wu},
  title     = {Existence of homoclinic solutions for a fourth order differential
               equation with a parameter},
  journal   = {Applied Mathematics and Computation},
  volume    = {251},
  pages     = {499--506},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.amc.2014.11.056},
  doi       = {10.1016/j.amc.2014.11.056},
  timestamp = {Fri, 26 May 2017 22:52:40 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/LiSW15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier